Mathematische Annalen

, Volume 342, Issue 1, pp 125–137

Invariants of knot diagrams

Article

Abstract

We construct a new order 1 invariant for knot diagrams. We use it to determine the minimal number of Reidemeister moves needed to pass between certain pairs of knot diagrams.

Mathematics Subject Classification (2000)

57M25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of CaliforniaDavisUSA
  2. 2.Department of MathematicsBar-Ilan UniversityRamat-GanIsrael

Personalised recommendations